Recently Published Papers in Math

On the lower central series of the free nilpotent groups of finite rank
Authors: Pedigo, M; Blyth, RD
COMMUNICATIONS IN ALGEBRA Early Access: MAY 2019

Feasibility, Acceptability, and Initial Efficacy of Delivering Alcohol Use Cognitive Interventions via Crowdsourcing
Authors: Strickland, JC; Hill, JC; Stoops, WW; Rush, CR
ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH Volume: 43 Issue: 5 Pages: 888-899 Published: MAY 2019

Completeness on the worm domain and the Muntz-Szasz problem for the Bergman space
Authors: Krantz, SG; Peloso, MM; Stoppato, C
MATHEMATICAL RESEARCH LETTERS Volume: 26 Issue: 1 Pages: 231-251 Published: 2019

Global Bounds on Stable Polynomials
Authors: Knese, G
COMPLEX ANALYSIS AND OPERATOR THEORY Volume: 13 Issue: 4 Pages: 1895-1915 Published: JUN 2019

Stable existence of incompressible 3-manifolds in 4-manifolds
Authors: Khan, Q; Smith, G
TOPOLOGY AND ITS APPLICATIONS Volume: 262 Pages: 50-63 Published: AUG 1 2019

ON THE LATTICE OF SUBRACKS OF THE RACK OF A FINITE GROUP
Authors: Heckenberger, I; Shareshian, J; Welker, V
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 372 Issue: 2 Pages: 1407-1427 Published: JUL 15 2019

THE BESICOVITCH COVERING LEMMA AND MAXIMAL FUNCTIONS
Authors: Krantz, SG
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS Volume: 49 Issue: 2 Pages: 539-555 Published: 2019

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu